ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal control of a stochastic hybrid system with discounted cost

Borkar, VS and Ghosh, MK and Sahay, P (1999) Optimal control of a stochastic hybrid system with discounted cost. In: Journal of Optimization Theory and Applications, 101 (3). pp. 557-580.

[img] PDF
Optimal_Control_of_a_Stochastic.pdf - Published Version
Restricted to Registered users only

Download (836Kb) | Request a copy
Official URL: http://www.springerlink.com/content/x6600781151561...

Abstract

We address the optimal control problem of a very general stochastic hybrid system with both autonomous and impulsive jumps. The planning horizon is infinite and we use the discounted-cost criterion for performance evaluation. Under certain assumptions, we show the existence of an optimal control. We then derive the quasivariational inequalities satisfied by the value function and establish well-posedness. Finally, we prove the usual verification theorem of dynamic programming.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to
Keywords: Hybrid systems;switching diffusions;autonomous jumps; impulsive jumps;discounted cost;optimal control.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Jun 2011 04:42
Last Modified: 29 Jun 2011 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/38706

Actions (login required)

View Item View Item